# SDR ASAA0852705

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,450 hours, 1,844 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Part number: 1016755
- Condition: Malfunctioned
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ANNUNCIATED.  QRH FOLLOWED.  OPS NORMAL.  REPEAT WRITE UP.  WINDOW HEAT CONTROLLER LOGS WINDOW SENSOR FAILURE.  ACCOMPLISHED VISUAL INSPECTION OF L1 WINDOW NO CRAZING NOTED.  NO VISUAL DISTORTION OR DEFECTS NOTED.  CHANGED TO SPARE TEMP SENSOR.  OP CHECKS GOOD.
